| Catalog Number |
515102 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The product leaks during use.Was the device being used in/on patient when the issue occurred? yes.Was patient or user harmed? if yes, please explain no.Was additional medical intervention/medication required? if yes, please explain no.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
D tab updated.Catalog number and lot number corrected.
Event or Problem Description
Additional information: 19feb2025: yes, customer confirmed that a mistake was made from their side and it should be sku 515102 on pir3020618 & pir3020619.
Event or Problem Description
The product leaks during use.During use.The product leaks during use.During use.It leaks when you have mixed and draw up the mixture with the syringe, if you shake the mixture, it does not leak if you do not shake.They cannot be used by the machine so it has manually attached them.19feb2025: yes customer confirmed that a mistake was made from their side and it should be sku 515102 on pir3020618 & pir3020619.It leaks when you have mixed and draw up the mixture with the syringe, if you shake the mixture, it does not leak if you do not shake.They cannot be used by the machine so it has manually attached them.19feb2025: yes customer confirmed that a mistake was made from their side and it should be sku 515102 on pir3020618 & pir3020619.
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one used and one unused sample was provided to our quality team for investigation.Through visual inspection, no damage or other defects were observed on either device.The used protector was verified to be properly assembled onto the vial.Functional testing was completed, liquid was observed within the expansion chamber, however, no leakage was noted between the protector and vial.The protector was removed for further evaluation and the stopper of the vial was noted to have multiple puncture marks along the metal cap.A device history review was performed for reported lot 2404132, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this incident.Additional evaluations were performed using the unused protector provided.Functional testing was performed for the unused sample as well.The protector was able to properly connect to a vial without issue, liquid could be withdrawn from the vial and no leakage was observed.Product undergoes visual and functional testing throughout manufacturing, including leak testing.Results were reviewed for lot 2404132 and found no problems related to the reported event.Based on the sample evaluation and quality team's investigation, we are unable to identify a root cause related to the manufacturing process at this time.It is likely the protector was not properly attached, resulting in the leak reported.The protector must be attached completely vertical to the vial during assembly.The m12 assembly fixture is recommended to ease the connection of the protector to the vial.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.